MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES KIT: CIRCUMCISION 20/CS

MEDICAL ACTION INDUSTRIES KIT: CIRCUMCISION 20/CS
Model Number 56779
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident 3 of 5.The product involved in the event is not available for evaluation.A follow-up report will be provided upon conclusion of investigation.Medical action industries is the manufacturer of the circumcision convenience kit containing the complaint straight hemostat component, r0598 (lots 2541r0598 & 2441r0598g).The two lots manufactured in the complaint convenience kit lot were sourced from two different suppliers, global instruments inc.(fda registration 1057200) & tamzon instruments, inc.(fda registration 1421530).This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
Straight hemostat broke during circumcision procedure.The hemostat instrument failed to hold the skin, coming loose.No patient harm resulted from incident.Site reported the hemostat failed 4-5 times during 19 total circumcisions performed.

Brand Name
KIT: CIRCUMCISION 20/CS
Common Device Name
KIT: CIRCUMCISION 20/CS
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key25145136
Report Number1030451-2026-00014
Device Sequence Number9213093
Product Code OHG
UDI-Device Identifier20809160006020
UDI-Public20809160006020
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56779
Device Catalogue Number56779
Device Lot Number340235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown